Alert archive / Florida / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 90, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Nov 11, 2020, 2:55 PM EST for Collier County, Miami-Dade County, Monroe County, Florida. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 11, 2020, 2:55 PM EST (19:55 UTC)
- Expired
- Nov 11, 2020, 4:00 PM EST
- In force
- 65 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Collier County, FL, Miami-Dade County, FL, Monroe County, FL
The radar
The Miami radar (KAMX), 77 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 11, 8:04 AM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 7.9 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 505 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 881 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 149 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.5
The text
As transmitted.
245
WUUS52 KMFL 111955
SVRMFL
FLC021-086-087-112100-
/O.NEW.KMFL.SV.W.0090.201111T1955Z-201111T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
255 PM EST Wed Nov 11 2020
The National Weather Service in Miami has issued a
* Severe Thunderstorm Warning for...
Southeastern Collier County in southwestern Florida...
Mainland Monroe County in southwestern Florida...
Northern Miami-Dade County in southeastern Florida...
* Until 400 PM EST.
* At 254 PM EST, severe thunderstorms were located along a line
extending from 6 miles east of Wilderness Waterway to near
Northwest Cape Sable, moving north at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Northwest Cape Sable, Wilderness Waterway, Loop Road Ee Center,
Dade-Collier Training Airport and Fortymile Bend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into a
closet or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.
&&
A Tornado Watch remains in effect until 500 PM EST for southwestern
Florida.
LAT...LON 2512 8117 2521 8125 2532 8123 2537 8120
2547 8128 2561 8134 2595 8118 2585 8071
2513 8099
TIME...MOT...LOC 1954Z 195DEG 44KT 2564 8105 2522 8113
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
FELL2 follow-up statements
496 WWUS52 KMFL 112041 SVSMFL Severe Weather Statement National Weather Service Miami FL 341 PM EST Wed Nov 11 2020 FLC021-086-087-112100- /O.CON.KMFL.SV.W.0090.000000T0000Z-201111T2100Z/ Collier FL-Mainland Monroe FL-Miami-Dade FL- 341 PM EST Wed Nov 11 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EST FOR SOUTHEASTERN COLLIER...MAINLAND MONROE AND NORTHERN MIAMI-DADE COUNTIES... At 341 PM EST, severe thunderstorms were located along a line extending from Miccosukee Indian Reservation to Loop Road Ee Center, moving north at 40 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Loop Road Ee Center, Dade-Collier Training Airport, Fortymile Bend and Big Cypress National Preserve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Remain alert for a possible tornado! Tornadoes can develop quickly from severe thunderstorms. If you spot a tornado go at once into a small central room in a sturdy structure. For your protection move to an interior room on the lowest floor of a building. To report severe weather contact your nearest law enforcement agency. They will send your report to the National Weather Service office in Miami. You can also share your report with NWS Miami on Facebook and Twitter. && A Tornado Watch remains in effect until 500 PM EST for southwestern Florida. LAT...LON 2512 8113 2591 8099 2585 8071 2513 8099 TIME...MOT...LOC 2041Z 195DEG 44KT 2619 8089 2577 8097 TORNADO...POSSIBLE HAIL...<.75IN WIND...60MPH $$ FELL
651
WWUS52 KMFL 112050
SVSMFL
Severe Weather Statement
National Weather Service Miami FL
350 PM EST Wed Nov 11 2020
FLC021-086-087-112100-
/O.EXP.KMFL.SV.W.0090.000000T0000Z-201111T2100Z/
Collier FL-Mainland Monroe FL-Miami-Dade FL-
350 PM EST Wed Nov 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLLIER...
MAINLAND MONROE AND NORTHERN MIAMI-DADE COUNTIES WILL EXPIRE AT 400
PM EST...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds, funnel clouds, and heavy rain are still possible with these
thunderstorms.
A Tornado Watch remains in effect until 500 PM EST for southwestern
Florida.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.
LAT...LON 2512 8113 2591 8099 2585 8071 2513 8099
TIME...MOT...LOC 2050Z 195DEG 44KT 2629 8086 2587 8094
$$
FELLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 11, 2:46 PM EST, 9 minutes earlier.
Area forecast discussion, Nov 11, 2:46 PM EST, 9 minutes before
Area Forecast Discussion
National Weather Service Miami FL
246 PM EST Wed Nov 11 2020
..TORNADO WATCH FOR COLLIER COUNTY THROUGH 5PM EST TODAY...
..FLOOD WATCH FOR GULF AND EAST COAST CONTINUES...
Short Term (Rest of Today through Tomorrow):
Key Points:
1) A Tornado Watch is in effect for Collier County and the adjacent
Gulf waters until 5 PM EST today
2) A Flood Watch is in effect for Collier, Hendry, Glades,
metro/coastal Palm Beach, Broward, and Miami-Dade Counties until 7
PM EST tomorrow
The outer bands of Tropical Storm Eta continue to push towards
Southwest Florida this afternoon with the production of light to
moderate rainfall. As Eta continues to pull northward and away from
South FL, low-level winds will continue to veer to a more southerly
direction which will continue the influx of deep tropical moisture
areawide. In fact, forecast PW's are expected to reach almost 2.5
inches along the west coast this afternoon before pushing towards
the east coast this evening/overnight. These anomalously high values
are 3.4 to 3.7 standard deviations above normal and in the MAX
percentile for this time of year.
MFL's 11/18Z special sounding showed a modest decrease in CIN across
the region and a similar CAPE due to the moisture advection in the
area. Low-mid level lapse rates also slightly steepened.
Mesoanalysis shows increasing helicity values as well- SFC to 500m
SRH values of 50 to 100m2/s2 across portions of the west coast with
SFC to 3km SRH values of 100 to 200m2/s2. The increasing SRH, shear,
CAPE, moisture and the decreasing CIN profile across South FL will
lead to heavy rainfall with gusty winds and a few possible
tornadoes. These gusty winds may even approach severe criteria (at
least 58 mph) this afternoon. Therefore, the Flood Watch continues
for portions of South Florida as well as a Tornado Watch for Collier
County.
As we transition into the evening into the overnight hours, the
east coast becomes the main area of concern as the moisture tail
of Eta slides through (noted by the aforementioned eastward spread
of increasing PW's) and a band of convergence looks to set up.
Mostly cloudy skies thus far today has limited significant heating
across the east coast, though a few cloud breaks here and there
have been observed off GOES-16 visible satellite imagery. If cloud
breaks become more frequent, then instability will increase and
stronger showers and storms can be expected. Due to lower
confidence and highly conditional parameters, the potential for
the stronger showers and storms along the east coast could produce
strong, gusty winds and heavy rainfall. Any additional rainfall
over the east coast will cause flooding problems particularly in
areas that have still not drained from the heavy rainfall the past
few days. It will not take much rain to warrant a Flood Warning.
By tomorrow, deep moisture begins to subside as as the highest
values push eastward of the peninsula. With that said, it will
still take time for PoPs to lower (with short term PoPs lingering
in the 20 to 50 percent range) though it will generally decrease
from west to east throughout the course of the day. The main
hazard for tomorrow will be more of the heavy rain threat,
particularly for the east coast areas as standing water persists
and heavy rainfall is expected later today.
.Long Term(Friday Through Tuesday)
Rain chances remain in the forecast for the very start of the
extended period as a swath of lingering moisture trails in Eta's
wake as the storm finally departs the region. Thankfully, high
pressure at the surface and aloft build across the region through
the weekend, ushering in long-awaited drier conditions. While this
should limit deep convective initiation, can't rule out a few
isolated showers each afternoon.
Early next week, ridging aloft becomes shunted eastward as a
robust upper-level trough sweeps across the northern CONUS,
inciting cyclogenesis over the Upper Midwest. Current model
solutions depict a formidable cold front dropping southward across
South Florida as the surface low progresses quickly off towards
the northeast. Rain chances look to increase ahead and along the
boundary, albeit, the finer details are subject to change as there
is familiar variability between the timing, location, strength,
and position of the surface low and attendant cold front. This
will certainly be monitored with each forecast cycle. That said,
we could finally see a reprieve from our extended Summer with
slightly below average temperatures and tolerable humidity values.
Additionally, brisk northeasterly winds in the front's wake could
lead to hazardous marine and beach conditions for the Atlantic
waters and coastline.
&&
.Marine...
Tropical Storm Eta is forecast to move north-northeast across the
eastern Gulf of Mexico today and tonight, then approach the Big
Bend coast of Florida on Thursday before moving inland across
North Florida by the end of the week. Tropical storm conditions
are possible over the Gulf waters through at least tonight. Gusty
winds and locally rough seas will continue over the Atlantic
waters through Thursday. High pressure is then expected to build
over Florida from the east for the end of the week and upcoming
weekend, with gradually improving marine conditions by that time.
&&
.Aviation (18Z Tafs)...
Outer rainbands of Eta continue to impact KAPF and western
portions of South Florida. Heavy rainfall and gusty winds in the
rain bands. Southeast to southerly breezy conditions will continue
to prevail across all sites with VCSH, with increasing rain
chances later this evening and overnight for the east coast sites.
Intermittent BKN MVFR ceilings across the area but not prevailing
enough to include for now. SHRA and TSRA that move over any
terminals will be handled with TEMPOS.
&&
.Beach Forecast...
A high risk of rip currents continues for all southern Florida
beaches through at least Thursday. Additionally, a Coastal Flood
Advisory is in effect for the beaches of Collier County with the
expectation of minor coastal flooding during high tides today. The
Atlantic Coast beaches have a Coastal Flood Statement in effect.
&&
.Hydrology...
Additional rainfall tonight and Thursday over the hardest hit
areas of SE Florida raises the concern for aggravated flooding
conditions. Current QPF values are generally under 1 inch, with
the exception of east Miami-Dade and southeastern Broward
counties, but given the highly uncertain nature of the exact
location of the rain bands and the changing nature of Eta, as well
as the upward trend in PoPs, the Flood Watch has been extended
through Thursday evening.
&&
.Preliminary Point Temps/PoPs...
West Palm Beach 77 84 75 85 / 60 60 20 30
Fort Lauderdale 78 85 76 86 / 60 50 20 30
Miami 78 85 75 86 / 60 50 20 30
Naples 76 84 74 85 / 80 50 20 20
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Thursday evening for FLZ063-066-068>070-072-
074-168-172-173.
High Rip Current Risk through Thursday evening for FLZ069.
Coastal Flood Advisory until 1 AM EST Thursday for FLZ069.
High Rip Current Risk through Friday evening for FLZ168-172-173.
AM...Small Craft Advisory until 7 PM EST Thursday for AMZ630-650-651-
670-671.
Small Craft Advisory until 7 PM EST this evening for AMZ610.
GM...Tropical Storm Warning for GMZ656-676.
Small Craft Advisory until 7 PM EST Thursday for GMZ657.
&&
Aviation...33/Kelly
Short Term/Marine/Beach/Hydrology...03/Fell
Long Term...11/HVNHazardous weather outlook, Nov 11, 9:01 AM EST, 5 hours 54 minutes before
Hazardous Weather Outlook for South Florida National Weather Service Miami FL 901 AM EST Wed Nov 11 2020 AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676- 120000- Lake Okeechobee-Biscayne Bay- Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM- Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM- Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM- Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM excluding the territorial waters of Bahamas-Glades-Hendry- Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier- Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade- Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami- Dade-Far South Miami-Dade- Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM- Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM- Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM- 901 AM EST Wed Nov 11 2020 ...Tornado Watch 507 in effect until 5 PM EDT Collier County... ...Flood Watch in effect for both the east and west coast metro areas... ...Tropical Storm Warning in effect for Collier County Gulf waters... This hazardous weather outlook is for South Florida. .DAY ONE...TODAY AND TONIGHT Rip currents: There is a high risk of rip currents across all South Florida beaches. Thunderstorms: Isolated to scattered thunderstorms are possible especially over the western areas of South Florida including the Adjacent coastal Gulf waters. Waterspouts: Waterspouts will be possible across all South Florida waters with the best coverage over the Gulf waters. Coastal Flooding: Minor saltwater flooding of low-lying land regions may occur along coastal Collier County. Flooding: Flooding of roadways continues across South Florida, especially for the metro areas of South Florida. Any additional flooding may be possible if heavy rainfall occurs over these areas. Marine: Small Craft Advisories are in effect for winds and seas across Gulf, Atlantic, Biscayne Bay, and Lake Okeechobee Waters. Tropical storm warnings remain in place for portions of the Gulf waters adjacent to Collier County. Tornadoes: Tornado Watch is in effect for Collier County through this afternoon. Rest of South Florida could see an isolated tornado with any shower or thunderstorm that does develop. Wind: Gusty winds up to 40 mph are possible with any showers or thunderstorms, except for Collier County where the winds could get up 60 mph. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY Residual flooding of roadways and neighborhoods is possible as it will take time for the rainfall accumulations to recede. Also, any additional rainfall from showers and storms will over already saturated soils will result in flooding concerns. Hazardous marine conditions will remain across the area through mid- week, particularly over the offshore Gulf waters with Tropical Storm Eta forecast to move northward. Elevated risk of rip currents across all South Florida beaches through much of the week ahead. .SPOTTER INFORMATION STATEMENT... Spotter activation is requested for the western areas of South Florida today. Rest of South Florida, widespread spotter activation is not anticipated, however individual spotters are encouraged to report high wind, hail and flooding to the National Weather Service forecast office in Miami. For more information...visit the National Weather Service in Miami website at www.weather.gov/miami. Baxter
In the hours before
Special weather statement, Nov 11, 1:09 PM EST, 1 hour 46 minutes before
Special Weather Statement National Weather Service Miami FL 109 PM EST Wed Nov 11 2020 FLZ066-070-075-111900- Hendry FL-Inland Collier County FL-Mainland Monroe FL- 109 PM EST Wed Nov 11 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN MAINLAND MONROE AND SOUTHEASTERN HENDRY COUNTIES UNTIL 200 PM EST... * At 109 PM EST, National Weather Service meteorologists were tracking a gusty shower near Dade-Collier Training Airport, or 21 miles east of Chokoloskee, moving north at 40 mph. * Winds in excess of 45 mph and funnel clouds possible with this shower. * Locations impacted include... Wilderness Waterway, Loop Road Ee Center, Big Cypress National Preserve and Dade-Collier Training Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Funnel clouds occasionally touch down and produce tornadoes or waterspouts. Move indoors and stay away from windows. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && A Tornado Watch remains in effect until 500 PM EST for southwestern Florida. LAT...LON 2562 8088 2565 8119 2627 8118 2628 8089 TIME...MOT...LOC 1809Z 187DEG 36KT 2586 8099 KELLY
Special weather statement, Nov 11, 1:19 PM EST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Miami FL
119 PM EST Wed Nov 11 2020
FLZ063-066-067-111915-
Hendry FL-Inland Palm Beach County FL-Glades FL-
119 PM EST Wed Nov 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HENDRY...WEST
CENTRAL PALM BEACH AND SOUTH CENTRAL GLADES COUNTIES UNTIL 215 PM
EST...
* At 119 PM EST, National Weather Service meteorologists were
tracking a gusty shower 11 miles northwest of Big Cypress Seminole
Reservation, or 13 miles south of Montura, moving north at 30 mph.
* Winds in excess of 45 mph and funnel clouds possible with this
shower.
* Locations impacted include...
Clewiston, Moore Haven, Montura, Lake Harbor, Devils Garden, Harlem
and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this shower, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2683 8086 2679 8082 2681 8080 2677 8071
2641 8093 2641 8116 2685 8121 2693 8110
TIME...MOT...LOC 1819Z 189DEG 27KT 2645 8104
WeinmanSpecial weather statement, Nov 11, 1:49 PM EST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Miami FL
149 PM EST Wed Nov 11 2020
FLZ063-066-111945-
Hendry FL-Glades FL-
149 PM EST Wed Nov 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR GLADES COUNTY UNTIL 245 PM EST...
* At 149 PM EST, National Weather Service meteorologists were
tracking a strong thunderstorm over Moore Haven, moving north at 45
mph.
* Winds in excess of 45 mph and funnel clouds possible with this
storm.
* Locations impacted include...
Moore Haven, Lakeport, Buckhead Ridge, Palmdale, Brighton Seminole
Reservation, Indian Prairie Canal Mouth and Lake Hicpochee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
LAT...LON 2719 8091 2717 8090 2717 8088 2714 8087
2718 8084 2717 8083 2698 8092 2695 8100
2689 8100 2688 8091 2687 8090 2678 8094
2676 8127 2703 8137 2704 8134 2703 8127
2712 8127 2712 8117 2721 8117 2721 8094
TIME...MOT...LOC 1849Z 182DEG 39KT 2686 8107
WeinmanSpecial weather statement, Nov 11, 1:55 PM EST, 1 hour before
Special Weather Statement
National Weather Service Miami FL
155 PM EST Wed Nov 11 2020
FLZ063-066-067-070-071-073-111915-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-Inland Miami-Dade County FL-Glades FL-
155 PM EST Wed Nov 11 2020
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER...HENDRY...
BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES UNTIL 215 PM EST...
* At 155 PM EST, National Weather Service meteorologists were
tracking strong thunderstorms along a line extending from near Big
Cypress Seminole Reservation to 7 miles south of Miccosukee Indian
Reservation. Movement was north at 40 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
storms.
* Locations impacted include...
Clewiston, South Bay, Montura, Lake Harbor, Hendry Correctional,
Big Cypress Seminole Reservation, Devils Garden, Rotenberger
Wildlife Refuge, Miccosukee Indian Reservation, Miccosukee Service
Plaza, Big Cypress National Preserve and Harlem.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.
&&
A Tornado Watch remains in effect until 500 PM EST for southwestern
Florida.
LAT...LON 2595 8076 2606 8118 2676 8127 2677 8095
2678 8095 2679 8072
TIME...MOT...LOC 1855Z 185DEG 35KT 2633 8099 2607 8092
RAGSpecial weather statement, Nov 11, 2:01 PM EST, 54 minutes before
Special Weather Statement National Weather Service Miami FL 201 PM EST Wed Nov 11 2020 FLZ066-069-070-075-111930- Coastal Collier County FL-Hendry FL-Inland Collier County FL- Mainland Monroe FL- 201 PM EST Wed Nov 11 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COLLIER AND NORTHERN MAINLAND MONROE COUNTIES UNTIL 230 PM EST... * At 200 PM EST, National Weather Service meteorologists were tracking a strong thunderstorm 9 miles east of Carnestown, or 9 miles northeast of Chokoloskee, moving north at 40 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... Big Cypress National Preserve. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Funnel clouds occasionally touch down and produce tornadoes or waterspouts. Move indoors and stay away from windows. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && A Tornado Watch remains in effect until 500 PM EST for southwestern Florida. LAT...LON 2576 8120 2581 8134 2628 8120 2606 8118 TIME...MOT...LOC 1900Z 185DEG 35KT 2591 8121 RAG
Special weather statement, Nov 11, 2:38 PM EST, 17 minutes before
Special Weather Statement National Weather Service Miami FL 238 PM EST Wed Nov 11 2020 FLZ066-067-070-071-112015- Inland Broward County FL-Hendry FL-Inland Collier County FL- Inland Palm Beach County FL- 238 PM EST Wed Nov 11 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLLIER... SOUTHEASTERN HENDRY...NORTHERN BROWARD AND SOUTHWESTERN PALM BEACH COUNTIES UNTIL 315 PM EST... * At 237 PM EST, National Weather Service meteorologists were tracking a strong thunderstorm over Hendry Correctional, or 16 miles east of Ave Maria, moving north at 45 mph. * Winds in excess of 45 mph and funnel clouds possible with this storm. * Locations impacted include... Holey Land Wildlife Refuge, Hendry Correctional, Big Cypress Seminole Reservation, Devils Garden, Rotenberger Wildlife Refuge, Miccosukee Indian Reservation, Miccosukee Service Plaza and West Broward Rec. Area On Alligator Alley. PRECAUTIONARY/PREPAREDNESS ACTIONS... These winds can down small tree limbs and branches, and blow around unsecured small objects. Seek shelter in a safe building until the storm passes. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. This activity was also developing in an environment favorable for the formation of funnel clouds. Stay tuned to NOAA weather radio and local media for additional updates and possible warnings. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Miami on Facebook and Twitter. && A Tornado Watch remains in effect until 500 PM EST for southwestern Florida. LAT...LON 2608 8067 2627 8132 2664 8130 2655 8052 TIME...MOT...LOC 1937Z 185DEG 40KT 2631 8117 Weinman
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 10, 10:32 PM EST | Tropical Storm Warning | MFL | 23 hr | |
| Nov 11, 1:06 AM EST | Special Weather Statement | MFL | Miami-Dade | 24 min |
| Nov 11, 1:48 AM EST | Special Weather Statement | MFL | Broward | 42 min |
| Nov 11, 2:52 AM EST | Special Marine Warning | MFL | 38 min | |
| Nov 11, 3:22 AM EST | Special Weather Statement | MFL | Glades | 23 min |
| Nov 11, 3:32 AM EST | Special Marine Warning | MFL | 28 min | |
| Nov 11, 4:45 AM EST | Special Marine Warning | MFL | 60 min | |
| Nov 11, 5:09 AM EST | Special Weather Statement | MFL | Collier | 66 min |
| Nov 11, 6:15 AM EST | Special Weather Statement | MFL | Collier | 15 min |
| Nov 11, 10:33 AM EST | Special Weather Statement | MFL | Collier | 57 min |
| Nov 11, 10:59 AM EST | Coastal Flood Advisory | MFL | Collier | 26 hr |
| Nov 11, 11:13 AM EST | Special Marine Warning | MFL | 62 min | |
| Nov 11, 11:17 AM EST | Special Weather Statement | MFL | Collier | 58 min |
| Nov 11, 11:34 AM EST | Special Marine Warning | MFL | 116 min | |
| Nov 11, 12:20 PM EST | Special Weather Statement | MFL | Collier | 55 min |
| Nov 11, 12:46 PM EST | Special Marine Warning | MFL | 89 min | |
| Nov 11, 12:48 PM EST | Special Weather Statement | MFL | Hendry | 42 min |
| Nov 11, 12:50 PM EST | Tornado Warning | MFL | Broward, Collier, Hendry, Palm Beach | 25 min |
| Nov 11, 12:54 PM EST | Special Weather Statement | MFL | Monroe | 51 min |
| Nov 11, 1:09 PM EST | Special Weather Statement | MFL | Monroe | 51 min |
| Nov 11, 1:19 PM EST | Special Weather Statement | MFL | Hendry | 56 min |
| Nov 11, 1:23 PM EST | Special Marine Warning | MFL | 52 min | |
| Nov 11, 1:25 PM EST | Areal Flood Advisory | MFL | Collier, Hendry | 6 hr |
| Nov 11, 1:34 PM EST | Severe Thunderstorm Warning | MFL | Monroe | 41 min |
| Nov 11, 1:47 PM EST | Special Marine Warning | MFL | 28 min | |
| Nov 11, 1:49 PM EST | Special Weather Statement | MFL | Glades | 56 min |
| Nov 11, 1:53 PM EST | Severe Thunderstorm Warning | MFL | Collier, Miami-Dade, Monroe | 22 min |
| Nov 11, 1:55 PM EST | Special Weather Statement | MFL | Hendry | 20 min |
| Nov 11, 2:01 PM EST | Special Weather Statement | MFL | Collier | 29 min |
| Nov 11, 2:08 PM EST | Special Marine Warning | MFL | 91 min | |
| Nov 11, 2:13 PM EST | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry, Miami-Dade, Monroe | 47 min |
| Nov 11, 2:38 PM EST | Special Weather Statement | MFL | Hendry | 37 min |
| Nov 11, 2:57 PM EST | Special Weather Statement | MFL | Hendry | 63 min |
| Nov 11, 3:32 PM EST | Special Weather Statement | MFL | Palm Beach | 28 min |
| Nov 11, 3:57 PM EST | Special Weather Statement | MFL | Broward, Miami-Dade, Monroe, Palm Beach | 63 min |
| Nov 11, 4:54 PM EST | Severe Thunderstorm Warning | MFL | Collier, Miami-Dade, Monroe | 36 min |
| Nov 11, 4:58 PM EST | Special Weather Statement | MFL | Broward, Miami-Dade, Palm Beach | 62 min |
| Nov 11, 5:21 PM EST | Areal Flood Advisory | MFL | Broward, Miami-Dade | 6 hr |
| Nov 11, 5:25 PM EST | Severe Thunderstorm Warning | MFL | Miami-Dade | 50 min |
| Nov 11, 5:52 PM EST | Special Weather Statement | MFL | Broward, Palm Beach | 68 min |
| Nov 11, 5:56 PM EST | Special Marine Warning | MFL | 2 hr | |
| Nov 11, 6:12 PM EST | Special Weather Statement | MFL | Miami-Dade | 63 min |
| Nov 11, 6:31 PM EST | Special Weather Statement | MFL | Broward | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.